Communications in Mathematical Physics

Homoclinic orbits on compact hypersurfaces in ${\bf R}^{2N}$, of restricted contact type

Éric Séré

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 2 (1995), 293-316.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274107

Mathematical Reviews number (MathSciNet)
MR1350410

Zentralblatt MATH identifier
0840.34046

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 34C37: Homoclinic and heteroclinic solutions 58F05 70H05: Hamilton's equations

Citation

Séré, Éric. Homoclinic orbits on compact hypersurfaces in ${\bf R}^{2N}$, of restricted contact type. Comm. Math. Phys. 172 (1995), no. 2, 293--316. https://projecteuclid.org/euclid.cmp/1104274107


Export citation